MathSciNet Relay Station
MathSciNet bibliographic data
MR2594841 54H25 (47H10)
Imdad, M.; Soliman, Ahmed H. Some common fixed point theorems for a pair of tangential mappings in symmetric spaces. Appl. Math. Lett. 23 (2010), no. 4, 351–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement